# SDR IPXA2017021414044

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 15,364 hours, 9,709 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A534107652
- Condition: Cracked
- Location: Frame 54 Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, AFT CARGO BAY FWD BULKHEAD ATTACH ANGLE AT BL 0 CRACKED.  REMOVED & REPLACED THE ATTACH ANGLE
